I'm having anxiety can it be the lovastatin? And can I just stop taking it without side effects?
You wouldn't have side effects. Did you just start on it? Or did the anxiety start after you were on it? It wouldn't hurt to skip it for a day to see what happens, but its not advisable to stop it without telling your dr. He can try you on something else. It does have the side effect of anxiety.
- Lovastatin Information for Consumers
- Lovastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2011 • 2 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Updated 11 Dec 2012 • 1 answer
Updated 6 Jul 2014 • 1 answer
Updated 28 Oct 2017 • 3 answers
I have been taking lovastatin for over a year I take 40 milligrams once a day I wonder if you can s?
Updated 18 Feb 2017 • 1 answer